JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 40
Localization of Factored Fourier Series

    Authors: Hüseyin Bor,  
    Keywords: Absolute summability, Fourier series, Local property.  
    Date Received: 20/04/05  
    Date Accepted: 02/05/05  
    Subject Codes:

40D15, 40G99, 42A24, 42B15.

    Editors: Laszlo Leindler,  

In this paper we deal with a main theorem on the local property of $ {mid{bar{N},p_n}mid}_k$ summability of factored Fourier series, which generalizes some known results.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login